Translator Disclaimer
1998 Discontinuous implicit elliptic boundary value problems
S. Carl, S. Heikkilä
Differential Integral Equations 11(6): 823-834 (1998).

Abstract

In this paper we provide an existence result for an implicitly given elliptic differential equation of the form $f(x,u,Lu)=0$ under Dirichlet boundary conditions. The peculiarity of this implicit equation is that the function $f$ may be discontinuous in all its arguments. The main tool used to treat this problem is a fixed point result in partially ordered sets based on a generalized iteration method combined with an appropriately modified method of upper and lower solutions.

Citation

Download Citation

S. Carl. S. Heikkilä. "Discontinuous implicit elliptic boundary value problems." Differential Integral Equations 11 (6) 823 - 834, 1998.

Information

Published: 1998
First available in Project Euclid: 30 April 2013

zbMATH: 1064.35509
MathSciNet: MR1659268

Subjects:
Primary: 35J65
Secondary: 47J05, 47N20

Rights: Copyright © 1998 Khayyam Publishing, Inc.

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.11 • No. 6 • 1998
Back to Top